Calpol contains Paracetamol 120mg in each 5 ml. Paracetamol is an antipyretic(fever reliever) and analgesic(pain reliever).
Based on 0 reviews
Be the first to review “Calpol Suspension 100ml” Cancel reply
Related products
-
Analgesic (Pain Relievers
PONSTAN FORTE 500MG 50`s
0 out of 5(0)Ponstan Forte tablets contain mefenamic acid which is a non-steroidal anti-inflammatory drug (NSAID). They can help to relieve symptoms of inflammation, such as redness and swelling pain and discomfort caused by arthritis, muscular or rheumatic disorders headache, muscle ache or toothache pain after operations, trauma childbirth pain
SKU: n/a -
Analgesic (Pain Relievers
Panadol Advance 100’s
0 out of 5(0)Panadol Advance 500 mg Tablets are a mild analgesic and antipyretic, and are recommended for the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.
SKU: n/a -
Analgesic (Pain Relievers
ACE 125MG(PCM)SUPPOSITORY 10`S
0 out of 5(0)Ace suppository 125 is the composition of paracetamol (Acetaminophen) which is the safest and most widely used painkiller and antipyretic. Ace produces analgesic action by increasing the pain threshold and antipyretics through action in the hypothalamic heat regulatory center.
SKU: n/a





There are no reviews yet.